Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
129 Doctors are Online

Pain in the abdomen, diarrhea and fever. Need medication

about a month ago i was suffered with diarrhoea and since then i am feeling pain in lower abdomen along with cramps (sometimes 4-5 times a day sometimes no pain in whole week). stools are good but i have go to toilet twise a day.yesterday i was suffered with fever,body pain ,frequent lower abdominal pain ,loose stools.I took paracetamol and etodolac .Today i am feeling well but worried about abdominal may return .kindly suggest e treatment. should i take norflox,well i am a pharmacist.
Asked On : Sat, 1 Dec 2012
Answers:  1 Views:  60
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Ayurveda Specialist 's  Response
Hi, you have to take care of food habits-
Fried, Junk food is strict no for you. Spices and oil be used in less quantity.

Take a table spoon of cummin(Jeera) make it half roasted on a pan. crushed it and add a table spoon of Ajwayan- bishop's weed(Trachyspermum ammi)- powder, make two doses of it and take twice a day for few days with lukewarm water.
use butter milk if available.
Hope I have answered your query. If you have any further questions I will be happy to help.

Answered: Thu, 22 Aug 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor